# SDR YENA2024011600040

- Difficulty date: January 12, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N267JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 065
- Aircraft time: 43,491 hours, 28,393 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pcu
- Part number: 4151001003
- Part serial: 2649
- Condition: Failed
- Location: Rt Aileron
- Part time: 22,770 hours, 15,726 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AND AIR TURN BACK TO BOS.  AIRCRAFT FLIGHT CONTROLS STIFF AND DIFFICULT TO TURN. AIRCRAFT WOULD NOT MAINTAIN LATERAL COURSE WITH AUTO PILOT ON. AUTO PILOT FAILED. NO ABNORMAL INDICATIONS ON ANY SYSTEMS PAGE. BOTH CAPTAIN AND FIRST OFFICER CONTROLS EFFECTED; REF ITEM #2 OF LOG PAGE 3885671 (REMOVED AND REPLACED THE AILERON INBD PCU IAW AMM 27-12-01. OPS CHECK OK. ) AND ITEM #2 OF LOG PAGE 3885672 (C/W THE RIGGING OF THE AILERON PCU PER AMM 27-12-01. C/W THE RIGGING OF THE AILERON POSITION SENSOR PER AMM 27-13-02. RIGGING AND OPS CHECK SATIFACTORY.) FOR CORRECTIVE ACTIONS.
